# SDR REXA2022111102534

- Difficulty date: October 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH670358233
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM HAS CORROSION ON TOP PLATE INBD SIDE OF SEAT TRACK FROM FS 800-809. 	REPAIRED LBL9 FLOOR BEAM FS797-FS830 IAW MHIRJ REO 690-53-41-336 REV- DATE 2022-11-03 AND MHIRJ REO 690-53-41-337 REV- DATE 2022-11-04
